zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Constraint qualifications for optimality conditions and total Lagrange dualities in convex infinite programming. (English) Zbl 1218.90200
Summary: For an inequality system defined by an infinite family of proper convex functions (not necessarily lower semicontinuous), we introduce some new notions of constraint qualifications. Under the new constraint qualifications, we provide necessary and/or sufficient conditions for the KKT rules to hold. Similarly, we provide characterizations for constrained minimization problems to have total Lagrangian dualities. Several known results in the conic programming problem are extended and improved.

MSC:
90C34Semi-infinite programming
90C25Convex programming
52A07Convex sets in topological vector spaces (convex geometry)
41A29Approximation with constraints
90C46Optimality conditions, duality
WorldCat.org
Full Text: DOI
References:
[1] Dinh, N.; Goberna, M. A.; López, M. A.: From linear to convex systems: consistency, farkas’ lemma and applications, J. convex anal. 13, 279-290 (2006) · Zbl 1137.90684
[2] Dinh, N.; Goberna, M. A.; López, M. A.; Song, T. Q.: New farkas-type constraint qualifications in convex infinite programming, ESAIM control optim. Calc. var. 13, 580-597 (2007) · Zbl 1126.90059 · doi:10.1051/cocv:2007027 · numdam:COCV_2007__13_3_580_0
[3] Fang, D. H.; Li, C.; Ng, K. F.: Constraint qualifications for extended farkas’s lemmas and Lagrangian dualities in convex infinite programming, SIAM J. Optim. 20, No. 3, 1311-1332 (2009) · Zbl 1206.90198 · doi:10.1137/080739124
[4] Goberna, M. A.; Jeyakumar, V.; López, M. A.: Necessary and sufficient conditions for solvability of systems of infinite convex inequalities, Nonlinear anal. 68, 1184-1194 (2008) · Zbl 1145.90051 · doi:10.1016/j.na.2006.12.014
[5] Goberna, M. A.; López, M. A.: Linear semi-infinite optimization, (1998) · Zbl 0909.90257
[6] Li, C.; Ng, K. F.: Constraint qualification, the strong CHIP and best approximation with convex constraints in Banach spaces, SIAM J. Optim. 14, 584-607 (2003) · Zbl 1046.90103 · doi:10.1137/S1052623402415846
[7] Li, C.; Ng, K. F.: On constraint qualification for infinite system of convex inequalities in a Banach space, SIAM J. Optim. 15, 488-512 (2005) · Zbl 1114.90142 · doi:10.1137/S1052623403434693
[8] Li, C.; Ng, K. F.: Strong CHIP for infinite system of closed convex sets in normed linear spaces, SIAM J. Optim. 16, 311-340 (2005) · Zbl 1122.90081 · doi:10.1137/040613238
[9] Li, C.; Ng, K. F.; Pong, T. K.: The SECQ, linear regularity and the strong CHIP for infinite system of closed convex sets in normed linear spaces, SIAM J. Optim. 18, 643-665 (2007) · Zbl 1151.90054 · doi:10.1137/060652087
[10] Li, C.; Ng, K. F.; Pong, T. K.: Constraint qualifications for convex inequality systems with applications in constrained optimization, SIAM J. Optim. 19, 163-187 (2008) · Zbl 1170.90009 · doi:10.1137/060676982
[11] Li, W.; Nahak, C.; Singer, I.: Constraint qualifications for semi-infinite systems of convex inequalities, SIAM J. Optim. 11, 31-52 (2000) · Zbl 0999.90045 · doi:10.1137/S1052623499355247
[12] Ban, L.; Song, W.: Duality gap of the conic convex constrained optimization problems in normed spaces, Math. program. Ser. A 119, 195-214 (2009) · Zbl 1172.90012 · doi:10.1007/s10107-008-0207-z
[13] Boţ, R. I.; Grad, S. M.; Wanka, G.: On strong and total Lagrange duality for convex optimization problems, J. math. Anal. appl. 337, 1315-1325 (2008) · Zbl 1160.90004 · doi:10.1016/j.jmaa.2007.04.071
[14] Boţ, R. I.; Grad, S. M.; Wanka, G.: New regularity conditions for strong and total Fenchel--Lagrange duality in infinite dimensional spaces, Nonlinear anal. 69, 323-336 (2008) · Zbl 1142.49015 · doi:10.1016/j.na.2007.05.021
[15] Boţ, R. I.; Wanka, G.: An alternative formulation for a new closed cone constraint qualification, Nonlinear anal. 64, 1367-1381 (2006) · Zbl 1105.46052 · doi:10.1016/j.na.2005.06.041
[16] Dinh, N.; Jeyakumar, V.; Lee, G. M.: Sequential Lagrangian conditions for convex programs with applications to semidefinite programming, J. optim. Theory appl. 125, 85-112 (2005) · Zbl 1114.90083 · doi:10.1007/s10957-004-1712-8
[17] Jeyakumar, V.: The strong conical hull intersection property for convex programming, Math. program. Ser. A 106, 81-92 (2006) · Zbl 1134.90462 · doi:10.1007/s10107-005-0605-4
[18] Jeyakumar, V.: Constraint qualifications characterizing Lagrangian duality in convex optimization, J optim. Theory appl. 136, 31-41 (2008) · Zbl 1194.90069 · doi:10.1007/s10957-007-9294-x
[19] Jeyakumar, V.; Dinh, N.; Lee, G. M.: New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs, SIAM J. Optim. 14, 534-547 (2003) · Zbl 1046.90059 · doi:10.1137/S1052623402417699
[20] Jeyakumar, V.; Lee, G. M.: Complete characterization of stable farkas’ lemma and cone-convex programming duality, Math. program. Ser. A 114, 335-347 (2008) · Zbl 1145.90074 · doi:10.1007/s10107-007-0104-x
[21] Jeyakumar, V.; Mohebi, H.: Limiting \epsilon-subgradient characterizations of constrained best approximation, J. approx. Theory. 135, 145-159 (2005) · Zbl 1138.41304 · doi:10.1016/j.jat.2005.04.004
[22] Jeyakumar, V.; Mohebi, H.: A global approach to nonlinearly constrained best approximation, Numer. funct. Anal. optim. 26, 205-227 (2005) · Zbl 1072.41019 · doi:10.1081/NFA-200063880
[23] Boţ, R. I.; Hodrea, I. B.; Wanka, G.: Some new farkas-type results for inequality systems with DC functions, J. global optim. 39, 595-608 (2007) · Zbl 1182.90071 · doi:10.1007/s10898-007-9159-8
[24] Dinh, N.; Nghia, T. T. A.; Vallet, G.: A closedness condition and its applications to DC programs with convex constraints, Optimization 1, 235-262 (2008) · Zbl 1145.49016
[25] Dinh, N.; Vallet, G.; Nghia, T. T. A.: Farkas-type results and duality for DC programs with convex constraints, J. convex anal. 15, 235-262 (2008) · Zbl 1145.49016 · http://www.heldermann.de/JCA/JCA15/JCA152/jca15017.htm
[26] Dinh, N.; Mordukhovich, B. S.; Nghia, T. T. A.: Qualification and optimality conditions for convex and DC programs with infinite constraints, Acta math. Vietnamica 34, 123-153 (2009) · Zbl 1190.90264
[27] Dinh, N.; Mordukhovich, B. S.; Nghia, T. T. A.: Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs, Math. program. 123, 101-138 (2010) · Zbl 1226.90102 · doi:10.1007/s10107-009-0323-4
[28] N. Dinh, M.A. Goberna, M.A. Lopéz, On the stability of the feasible set in optimization problems 2010, preprint.
[29] Li, C.: On best uniform restricted range approximation in complex-valued continuous function spaces, J. approx. Theory 120, 71-84 (2003) · Zbl 1128.41006 · doi:10.1016/S0021-9045(02)00012-6
[30] Li, C.; Ng, K. F.: On best restricted range approximation in continuous complex-valued function spaces, J approx. Theory 136, 159-181 (2005) · Zbl 1078.41024 · doi:10.1016/j.jat.2005.07.002
[31] Li, C.; Ng, K. F.: Majorizing functions and convergence of the Gauss--Newton method for convex composite optimization, SIAM J. Optim. 18, 613-642 (2007) · Zbl 1153.90012 · doi:10.1137/06065622X
[32] Rockafellar, R. T.: First and second-order epidiffrentiability in nonlinear programming, Trans. amer. Math. soc. 307, 75-108 (1988) · Zbl 0655.49010 · doi:10.2307/2000752
[33] Boţ, R. I.; Csetnek, E. R.; Wanka, G.: Regularity conditions via quasi-relative interior in convex programming, SIAM J. Optim. 19, 217-233 (2008) · Zbl 1190.90119 · doi:10.1137/07068432X
[34] Hantoute, A.; López, M. A.; Za\check{}linescu, C.: Subdifferential calculus rules in convex analysis: a unifying approach via pointwise supremum functions, SIAM J. Optim. 19, 863-882 (2008) · Zbl 1163.49014 · doi:10.1137/070700413
[35] Li, C.; Fang, D. H.; López, G.; López, M. A.: Stable and total Fenchel duality for convex optimization problems in locally convex spaces, SIAM J. Optim. 20, 1032-1051 (2009) · Zbl 1189.49051 · doi:10.1137/080734352
[36] Za\check{}linescu, C.: Convex analysis in general vector spaces, (2002)
[37] Boţ, R. I.; Wanka, G.: A weaker regularity condition for subdifferential calculus and Fenchel duality in infinite dimensional spaces, Nonlinear anal. 64, 2787-2804 (2006) · Zbl 1087.49026 · doi:10.1016/j.na.2005.09.017
[38] Boţ, R. I.; Grad, S. M.; Wanka, G.: A new constraint qualification for the formula of the subdifferential of composed convex functions in infinite dimensional spaces, Mathematische nachrichten 281, 1-20 (2008) · Zbl 1155.49019 · doi:10.1002/mana.200510662
[39] V. Jeyakumar, N. Dinh, G.M. Lee, A new closed cone constraint qualification for convex optimization Applied Mathematics Research Report AMR 04/6, University of New South Wales, 2004.
[40] Jeyakumar, V.; Wu, Z. Y.; Dinh, N.; Lee, G. M.: Liberating the subgradient optimality conditions from constraint qualifications, J. global optim. 36, 127-137 (2006) · Zbl 1131.90069 · doi:10.1007/s10898-006-9003-6